Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 9, 2009, 9:40 PM MDT. It took effect at Mar 10, 2009, 9:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2009, 9:40 PM MDT (03:40 UTC)
- In effect from
- Mar 10, 2009, 9:00 AM MDT
- Expired
- Mar 10, 2009, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 100340 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 940 PM MDT MON MAR 9 2009 ...WINDY CONDITIONS EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY... .AN UPPER LEVEL TROUGH WILL SWING ACROSS THE CENTRAL ROCKIES EARLY TUESDAY...ALLOWING WINDS ALOFT TO QUICKLY INCREASE OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. THESE STRONG WINDS WILL BE EVIDENT OVER RIDGE TOPS AND SUMMITS OF THE NORTHERN AND CENTRAL MOUNTAINS EARLY TUESDAY MORNING...AND THESE STRONG WINDS WILL THEN TRANSITION TO EASTERN SLOPES AND THE ADJACENT HIGH PLAINS BY THE LATE MORNING HOURS. WINDS ARE EXPECTED TO BE STRONGEST AROUND NOON TUESDAY...AND WILL GRADUALLY DECREASE IN SPEED THROUGH THE AFTERNOON. NMZ004>007-010-012-013-018-020-021-101200- /O.NEW.KABQ.WI.Y.0016.090310T1500Z-090311T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 940 PM MDT MON MAR 9 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MDT TUESDAY. STRONG WEST WINDS WILL SPREAD FROM THE NORTHERN AND CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER BY THE MID TO LATE MORNING ON TUESDAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED BY NOON WITH OCCASIONAL GUSTS UP TO 55 MPH IN SOME LOCALES. AREAS OF BLOWING DUST ARE ALSO EXPECTED WHICH WILL REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ011-101200- /O.NEW.KABQ.HW.A.0003.090310T1500Z-090311T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 940 PM MDT MON MAR 9 2009 ...HIGH WIND WATCH IN EFFECT FROM 9 AM MDT TUESDAY THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 9 AM MDT TUESDAY THROUGH TUESDAY AFTERNOON. STRONG WINDS ALOFT WILL DEVELOP ALONG AND JUST DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN TUESDAY MORNING. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH AND OCCASIONAL GUSTS UP TO 60 MPH WILL BE POSSIBLE AS THESE STRONG WINDS MIX DOWN TO THE SURFACE. THESE STRONG WINDS WILL BE ACCOMPANIED BY AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY TO LESS THAN 3 MILES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. && $$ 52/SHY
3 follow-up statements
000 WWUS75 KABQ 101016 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 AM MDT TUE MAR 10 2009 ...WINDY CONDITIONS TODAY FROM THE SANGRE DE CRISTO AND SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS... .AN UPPER LEVEL TROUGH WILL SWING ACROSS THE CENTRAL ROCKIES TODAY...ALLOWING WINDS TO QUICKLY INCREASE OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. WINDS ARE EXPECTED TO BE STRONGEST AROUND NOON...AND WILL GRADUALLY DECREASE IN SPEED THROUGH THE REMAINDER OF THE AFTERNOON. NMZ011-101800- /O.UPG.KABQ.HW.A.0003.090310T1500Z-090311T0000Z/ /O.NEW.KABQ.HW.W.0008.090310T1500Z-090311T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 416 AM MDT TUE MAR 10 2009 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BECOME WEST NORTHWEST AND INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS UP TO 55 MPH AFTER 900 AM. WINDS ARE EXPECTED TO BE STRONGEST AROUND NOON TODAY THEN GRADUALLY DIMINISH AS THE AFTERNOON PROGRESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS. && $$ NMZ004>007-010-012-013-018-020-021-101800- /O.CON.KABQ.WI.Y.0016.090310T1500Z-090311T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 416 AM MDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BECOME WEST NORTHWEST AND INCREASE TO BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 45 MPH AFTER 900 AM. THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 400 PM...AND THEN GRADUALLY DIMINISH THROUGH SUNSET. AREAS OF BLOWING DUST ARE POSSIBLE WHICH WILL REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ GUYER
000 WWUS75 KABQ 101719 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1119 AM MDT TUE MAR 10 2009 ...WINDY CONDITIONS CONTINUING THIS AFTERNOON FROM THE SANGRE DE CRISTO AND SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS... .AN UPPER LEVEL TROUGH WILL CONTINUE TO SWING ACROSS THE CENTRAL ROCKIES THIS AFTERNOON...ALLOWING STRONG WEST AND NORTHWEST WINDS TO PERSIST OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. WINDS WILL BE STRONGEST EARLY THIS AFTERNOON. NMZ011-110000- /O.CON.KABQ.HW.W.0008.000000T0000Z-090311T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 1119 AM MDT TUE MAR 10 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. NORTHWEST WINDS WILL CONTINUE AT SPEEDS FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH THROUGH THE AFTERNOON. OCCASIONALLY...GUSTS COULD REACH AROUND 60 MPH DURING THE NOON HOUR AND EARLY AFTERNOON. SPEEDS WILL DECREASE QUICKLY AT SUNSET. BLOWING DUST WILL DROP VISIBILITY BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS. && $$ NMZ004>007-010-012-013-018-020-021-110000- /O.CON.KABQ.WI.Y.0016.000000T0000Z-090311T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 1119 AM MDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. WEST AND NORTHWEST WINDS WILL CONTINUE AT SPEEDS FROM 25 AND 35 MPH WITH GUSTS FROM 45 TO 50 MPH. THE STRONGEST WINDS WILL OCCUR FROM EARLY TO MID AFTERNOON...THEN SPEEDS WILL GRADUALLY DECREASE THROUGH SUNSET. BLOWING DUST WILL DROP VISIBILITY BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
000 WWUS75 KABQ 102352 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 PM MDT TUE MAR 10 2009 NMZ011-110100- /O.EXP.KABQ.HW.W.0008.000000T0000Z-090311T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 552 PM MDT TUE MAR 10 2009 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING. WIDESPREAD DANGEROUS WIND SPEEDS ARE NO LONGER EXPECTED. EXPECT LOCAL GUSTS TO 40 MPH THROUGH SUNSET. $$ NMZ004>007-010-012-013-018-020-021-110100- /O.EXP.KABQ.WI.Y.0016.000000T0000Z-090311T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 552 PM MDT TUE MAR 10 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. EXPECT LOCAL GUSTS TO 40 MPH THROUGH SUNSET. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 9, 9:39 PM MDT, 1 minute earlier.
Area forecast discussion, Mar 9, 9:39 PM MDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 939 PM MDT MON MAR 9 2009 .UPDATE... 00Z GUIDANCE SHOWING BROAD INCREASE IN WIND SPEEDS EXPECTED FROM CENTRAL MOUNTAIN CHAIN EAST TO TEXAS LINE AS JET ALOFT ROARS THROUGH NORTHERN HALF OF THE STATE. ADVISORY OR BETTER WINDS BROADLY ALONG AND NORTH OF THE INTERSTATE 40 CORRIDOR...WITH WIND SPEEDS PUNCHING THROUGH ADVISORY CRITERIA AFTER 15Z...9 AM MDT...AND CONTINUING THROUGH THE AFTERNOON. WILL HOIST WIND ADVISORY BROADLY FROM SANDIA- MANZANOS AND SANGRE DE CRISTOS EAST TO TEXAS AND OKLAHOMA BORDER. WILL LEAVE OUT LINCOLN AND CHAVES COUNTY FOR NOW WITH NAM GUIDANCE PEGGING CLINES CORNERS AT 37 KTS SUSTAINED AT 18Z...AND WILL THUS PLACE EAST CENTRAL PLAINS UNDER HIGH WIND WATCH EMBEDDED IN THE OVERALL ADVISORY AREA. ADVISORY AND WATCH WILL RUN THROUGH 6 PM MDT TUESDAY. STATEMENT...UPDATED HAZARDOUS WEATHER OUTLOOK...AND UPDATED ZONES ON THE STREET SHORTLY. SHY && .PREV DISCUSSION...300 PM MDT MON MAR 9 2009... A FEW SHOWERS COULD LINGER EARLY THIS EVENING ON THE SOUTHEAST PLAINS AS THE DISTURBANCE THAT CROSSED EARLIER TODAY ALONG THE SUBTROPICAL JET GRADUALLY EXITS EAST. SHOWERS WILL INCREASE AGAIN LATER THIS EVENING IN WESTERN AND NORTHERN AREAS...THEN LINGER THROUGH TUESDAY ACROSS THE NORTHERN MOUNTAINS...AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL ROCKIES NORTH OF NEW MEXICO. TWO TO PERHAPS THREE INCHES OF SNOW IS POSSIBLE IN THE NORTHERN MOUNTAINS NEAR THE COLORADO BORDER BY LATE TUESDAY MORNING. THE CLOUD COVER AND PRECIPITATION WILL HELP KEEP TEMPERATURES COOLER TUESDAY ACROSS THE NORTHWEST THIRD OF THE STATE. FARTHER EAST...HOWEVER...LESS CLOUD COVER IS EXPECTED AND WINDS ALOFT ARE EXPECTED TO STRENGTHEN. GFS IS ESPECIALLY BULLISH WITH 10K FT WINDS PEAKING AS HIGH AS KNOTS ALONG THE EAST SLOPES OF THE SANGRES. MOS SUGGESTS WEST WINDS FROM 25 TO 35 KNOTS WITH GUSTS TO 50 KNOTS ALONG AND EAST OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS TO THE EASTERN BORDER TUESDAY MORNING UNTIL EARLY TO MID AFTERNOON. THERE IS ALSO A SMALL POTENTIAL FOR A TRAPPED MOUNTAIN WAVE TO DEVELOP SOMEWHERE ALONG THE EAST SLOPES OF THE SANGRES WITH EVEN STRONGER WINDS POSSIBLE FROM A LITTLE BEFORE SUNRISE UNTIL MID TUESDAY MORNING. LOOK FOR DRY WEATHER TUESDAY THROUGH WEDNESDAY...EVEN THOUGH A COLD FRONT WILL DROP SOUTHWARD THROUGH THE EASTERN PLAINS TUESDAY NIGHT. ALTHOUGH TEMPERATURES ALONG AND WEST OF THE CENTRAL VALLEY WILL RISE TO NEAR NORMAL ON WEDNESDAY...HIGH TEMPERATURES IN THE EAST WILL DROP FROM 5 TO 15 DEGREES BELOW NORMAL. THURSDAY...ANOTHER WAVE OF MOISTURE IS EXPECTED TO SWEEP ACROSS THE FORECAST AREA FROM THE SOUTHWEST AS AN UPPER LEVEL TROUGH SLOWLY APPROACHES THE STATE FROM THE WEST. THIS SYSTEM MAY DEVELOP A CLOSED LOW WITH A CENTER GRADUALLY CROSSING NORTHERN PORTIONS OF THE FORECAST AREA FRIDAY NIGHT AND SATURDAY. MANY PLACES WILL HAVE A SHOT AT PRECIPITATION DURING THE THURSDAY THROUGH SATURDAY PERIOD...AND INITIALLY SNOW LEVELS WILL REMAIN HIGH. HOWEVER...SNOW LEVELS ARE EXPECTED TO DROP BY LATE FRIDAY AS THE CLOSED LOW BEGINS TO CROSS...AND SOME MOUNTAIN LOCATIONS COULD SEE SIGNIFICANT SNOW ACCUMULATION. A FEW THUNDERSTORMS WILL ALSO BE EMBEDDED IN THE PRECIPITATION THURSDAY AND FRIDAY IN CENTRAL...WESTERN AND NORTHERN AREAS. 44 .AVIATION... CIGS AND VSBYS WILL CONTINUE TO IMPROVE LATE THIS AFTERNOON AND EVENING OVER NORTHERN AND CENTRAL NEW MEXICO. LOCAL IFR CONDITIONS IN SNOW SHOWERS ACROSS THE NORTHERN MOUNTAINS MAY PERSIST THROUGH 12Z TUESDAY WHILE LOCAL MVFR CONDITIONS IN RAIN AND SNOW SHOWERS OVER THE WEST MAY ALSO PERSIST THROUGH 12Z TUESDAY. VFR CONDITIONS EXPECTED AFTER 12Z TUESDAY ALL AREAS. WIND GUSTS TO 40KTS THOUGH WILL BE COMMON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. CHJ .FIRE WEATHER... MOISTURE INVADED THE STATE OVERNIGHT AND TODAY CREATING WIDESPREAD RAIN SHOWERS AND SOME HIGHER MOUNTAIN SNOWS. DRIER AIR WILL WORK IN TONIGHT AND TUESDAY. LINGERING SHOWERS OF RAIN AND SNOW WILL CONTINUE TONIGHT THOUGH OVER THE WEST AND NORTH. WINDY CONDITIONS WILL DEVELOP BY TUESDAY AFTERNOON OVER THE NORTH AND EAST...WITH DEWPOINTS DROPPING CONSIDERABLY. THIS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF THE EAST. WE WILL CONTINUE THE FIRE WEATHER WATCH FOR NOW. MIDWEEK...A SURFACE COLD FRONT TO IMPACT EASTERN NEW MEXICO FROM TUESDAY NIGHT THROUGH THURSDAY...WHILE DRY WEST WINDS ALOFT PERSIST OVER THE WEST. AN UNSETTLED WEATHER PATTERN WITH COOLER THAN NORMAL TEMPERATURES IS SHAPING UP FOR THE REMAINDER OF THE WORK WEEK INTO THE WEEKEND...ESPECIALLY IN THE EAST. ANOTHER STORM WILL IMPACT THE STATE THURSDAY INTO SATURDAY WHILE REINFORCING CHILLY AIR MOVES INTO THE EAST FRIDAY. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY FROM 9 AM TO 6 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ004>007-010-012-013-018-020-021. HIGH WIND WATCH FROM 9 AM MDT TUESDAY THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ011. && SHY
Hazardous weather outlook, Mar 9, 6:00 AM MDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON MAR 9 2009 NMZ001>021-026-101200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT MON MAR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM NOON TO 700 PM TODAY FOR THE NORTHEAST PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED FROM THE EAST SLOPES OF THE SANGRE DE CRISTO AND SANDIA MOUNTAINS EASTWARD ACROSS THE EAST CENTRAL PLAINS TUESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FROM 1100 AM TO 700 PM TUESDAY FOR THE NORTHEAST HIGHLANDS...THE EAST CENTRAL AND NORTHEAST PLAINS... AND THE SANDIA...MANZANO AND GALLINAS MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:40 PM MDT | High Wind Watch | ABQ | 7 hr | |
| Mar 10, 4:16 AM MDT | High Wind Warning | ABQ | 14 hr | |
| Mar 10, 4:46 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 14 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.